Near optimal line segment queries in simple polygons

TitleNear optimal line segment queries in simple polygons
Publication TypeJournal Article
Year of Publication2015
AuthorsBygi, Mojtaba Nouri, and Ghodsi Mohammad
JournalJ. Discrete Algorithms
Volume35
Pagination51–61
URLhttp://dx.doi.org/10.1016/j.jda.2015.10.002
DOI10.1016/j.jda.2015.10.002
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.